MathSciNet Relay Station
MathSciNet bibliographic data
MR1082014 20C05 (16S34)
Gupta, Narain The dimension subgroup conjecture. Bull. London Math. Soc. 22 (1990), no. 5, 453–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement